Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The volume of a closed hyperbolic 3-manifold is bounded by $\pi$ times the length of any presentation of its fundamental group
HTML articles powered by AMS MathViewer

by Daryl Cooper PDF
Proc. Amer. Math. Soc. 127 (1999), 941-942 Request permission
References
  • Isaac Chavel, Riemannian geometry—a modern introduction, Cambridge Tracts in Mathematics, vol. 108, Cambridge University Press, Cambridge, 1993. MR 1271141
  • M. White. UCSB Thesis, to appear.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30F40, 57M50
  • Retrieve articles in all journals with MSC (1991): 30F40, 57M50
Additional Information
  • Daryl Cooper
  • Affiliation: Department of Mathematics, University of California at Santa Barbara, Santa Barbara, California 93106-0001
  • MR Author ID: 239760
  • Email: cooper@math.ucsb.edu
  • Received by editor(s): August 3, 1998
  • Additional Notes: The author’s research was supported in part by the NSF
  • Communicated by: Ronald A. Fintushel
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 941-942
  • MSC (1991): Primary 30F40, 57M50
  • DOI: https://doi.org/10.1090/S0002-9939-99-05190-4
  • MathSciNet review: 1646313